# SDR COMA9710149

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE LOWER FUSELAGE SKIN WAS FOUND CORRODED UNDER THE TITANIUM STRAP AT FRAME 21, BETWEEN STRINGERS 19L AND 20L.  THE SKIN WAS REPAIRED PER SRM 53-00-01, FIGURE 202.
